# SDR DALA2019022601320

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 46,512 hours, 20,538 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1R / SLIDE LIGHT IS OFF WDOOR ARMED 1R. CORRECTIVE ACTION: OPS CHECKS NML REF AMM 25-61. (0958031)
